# SDR SIMA20121231011

- Difficulty date: December 31, 2012
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 27,915 hours, 23,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 034107
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LAST 3 CENTER AISLE EMERGENCY LIGHT STRIPS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 8 DC/AC INVERTER IAW EMB 140 AMM 33-50-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
